# SDR REXA2019060790808

- Difficulty date: May 29, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 29,509 hours, 27,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R35031165
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP FS 589 LBL9-LBL27 CORRODED.  REMOVED AND REPLACED STRAP IAW SRM 51-42-06
